Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dryness and itching - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
User :   I am experiencing dryness and itching at the top of my vagina. It started last month with a bump that turned into a deep scratch. This month I have had this for about 2 going on 3 weeks and no bumps involved just the dryness and itching which just today turned into deep scratches. What can I do with out seeing the doctor and my parents finding out?
User :   It seems to be around the time of my period as well
Doctor :   did u have intercourse in between
Doctor :   is there any foul smelling discharge
User :   No
User :   No
Doctor :   do u have fever
Doctor :   please type in small letters
Doctor :   did u have similar problems before
Doctor :   it could just yeast infection
User :   no
Doctor :   or urinary tract infection
Doctor :   drink lots of water
Doctor :   and also make sure u maintain hygiene
User :   is that it
Doctor :   u may need course of antibiotics or antifungal
Doctor :   for the infection
User :   anything i can get from walmart
Doctor :   please dont ignore
Doctor :   u need to see adoctor
Doctor :   it needs to be treated promptly

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor